# SDR REXA2019042430493

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,373 hours, 26,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Damaged
- Location: Seat 4b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLED SECTION OF EMERGENCY FLOOR PATH LIGHTING IN FRONT OF SEAT 4B IS BROKEN.   REMOVED AND REPLACED 4B EMERGENCY FLOOR PATH IAW TS #006028B AMM 33-51-01. PN ON PL1100LH07 PN OFF PL1100LH07 SN ON N/A SN OFF N/A
